Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having sun and dust allergy on the face. Prescribed with L montus, momate cream and suncros aqua. Developed acne after the medication. What to do?

hi i m 20 yr girl...some days ago i come to know that i m suffering from sun allergy as well as dust allergy on my face so my Dr pescribed me L montus, momate cream, and suncros aqua ..after using these medicine 3 or4 days i recovered..but suddenly some redish like acne but not actuall acne developed on my whole face...plz suggest me what i will do now...
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
wash your face 4 time a day with magnetic water. and re[port after one month
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor